Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new notion of semicharacters


Authors: Dennison R. Brown and Michael Friedberg
Journal: Trans. Amer. Math. Soc. 141 (1969), 387-401
MSC: Primary 22.05
MathSciNet review: 0242984
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242984-8
Article copyright: © Copyright 1969 American Mathematical Society